Loperamide Gone Wrong (Possible Journal) - Part 19

By girlondrugs · Feb 10, 2015 · ·
  1. Hi guys!

    Thanks for the info Harry. I really am considering getting some gabapentin from my doctor.

    I feel like shit right now lol I was on 20 pills twice a day for a while and then dropped to 18. Idk i still feel horrible. The kava does help sometime. I plan on buying the kava powder instead of just drinking the tea.

    I hope to be off of these by my birthday which is May 3rd. I hope I can do this.

    Hope everyone is doing well!

Comments

  1. cielochick
    Hi GFOD,
    Sorry you're feeling crummy. Gabapentin & clonidine have a solid track record on opiate withdrawal. I don't know your situation with your doc if he/she is knowledgeable about loperamide addiction & its withdrawal syndrome. Truth is always best, of course. Do you have a regular doc or just university student health? You mentioned RLS before, both those conditions are sometimes treated by gabapentin or clonidine so that might be a way to obtain some from your doc. Mr. Newnee is describing some rather high doses for starting so you might start lower--300-600mg at bedtime then increase as needed through the day. That's for you & your doc to discuss. Clonidine is typically 0.1mg --generally starting at sleep as well because it can be very sedating. Low blood pressure can be limiting factor, especially if you are petite. If you truly felt the drop from 20 to 18 pills too dramatically, then you could go up to 19 or so until you see your doc to discuss. If you take either of these medicines for a prolonged period of time, they do need a brief taper. All the best, CC
  2. Rockinhockey
    GoD,

    Hope the taper is working out for you! During my taper one thing I learned was just to listen to what my body was telling me. If you can go faster, do it. But if not, just take your time with it. Seems like you are still doing great!!!

    Keep it up, and stay well!
  3. cielochick
    Just telling you where I'm at for another point of reference, sweetie.

    Day #43-- 7.5 pills AM ; 9.5 pills PM

    I, too, had to slow down my taper because of fatigue, & unrelenting headache. Just Advil. It's tough but the thought of having to do this ever again makes me want to persevere. Keep up the good work, CC
  4. Roaddoggy
    Great job. I know just how tough this battle can be. Your making real progress.

    I may be going into a Detox center soon, to Cold Turkey Valium (Ya crazy ass Roaddog)LOl. But I must shake this demon off my back

    Anyway, I will be thinking about all of you. I will miss you, and ill be thinking about your taper, and hope it goes well. Wishing you all the love in the world. Much Love Roaddog....
To make a comment simply sign up and become a member!